Advertisement

Doklady Mathematics

, Volume 89, Issue 1, pp 1–4 | Cite as

A class of pseudodifferential operators with degeneracy

Mathematics

Keywords

DOKLADY Mathematic Complex Parameter Pseudodifferential Operator Parabolic Problem Degenerate Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. V. Keldysh, Dokl. Akad. Nauk SSSR 77(2), 181–183 (1951).Google Scholar
  2. 2.
    M. I. Vishik and V. V. Grushin, Mat. Sb. 79(121), 3–36 (1969).MathSciNetGoogle Scholar
  3. 3.
    A. D. Baev, Dokl. Akad. Nauk SSSR 265(5), 1044–1046 (1982).MathSciNetGoogle Scholar
  4. 4.
    A. D. Baev, Dokl. Math. 78, 763–764 (2008).CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    S. Z. Levendorskii, Mat. Sb. 111(153), 483–501 (1980).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Voronezh State UniversityVoronezhRussia

Personalised recommendations